# SDR JJBA20201207017

- Difficulty date: December 7, 2020
- Submitted: December 16, 2020
- Operation: Air carrier
- Aircraft: N17138
- Make and model: Emb EMB-145XR
- Aircraft serial: 145727
- Aircraft time: 43,996 hours, 27,442 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Damaged
- Location: Frame 17
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER HAS GROOVE CUT IN THE BOTTOM SIDE, AT FR 17X+10.562 AND STGR 15R.  REMOVED DAMAGED SECTION OF STRINGER 15R BETWEEN FRAMES 15 AND 16 ENDING AT FRAME 20 AND SPLICED IN NEW SECTION OF STRINGER.
